# SDR FDEA201001140146

- Difficulty date: January 14, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 15,432 hours, 8,516 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS WOULD NOT RETRACT- FOLLOWED QRH -RECYCLED NO HELP - RETURNED TO DEPARTURE.   REPLACED LT FLAP PCU HIGH SPEED VALVE IAW MM 27-54-33-4.  OPS CKD FLAP SEVERAL TIMES. OPS CKD GOOD. INSPECTED BOTH FSCC'S. NO FAULTS NOTED.  CLOSED  TDR RESULTS= CONFIRMED EXTERNAL LEAKS.
